Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Congratulations on your BFP! Welcome to YOUR community!


    Be sure to check out:

    First trimester pregnancy with RLS - need help!!!
    avatar
    Jeweldino posted:
    I am in my first trimester and I suffer from severe RLS. I've been told it's my decision and risk to continue taking mirapex. There are no other options. Is there anyone who has experienced this? Any advise or information would be very appreciated.
    Reply
     
    avatar
    An_242764 responded:
    Have you talked to your doctor about it? I would also check online to find out the risks. Maybe you can switch to a different medication that has less risks.

    I'm on meds for depression and I had to weigh the risks for me and baby. I ended up cutting back on the dose.

    Do some research and try to find a solution that works for you.
     
    avatar
    Jeweldino replied to An_242764's response:
    Thanks. Yes, I have talked to my doctors and no one is comfortable saying yes take or no don't. They prefer I don't for at least the first trimester. There is NO other medicine they feel comfortable prescribing. I was told to try up to 400mg. of magnesium and using hot or cold packs on my legs at night. The first couple nights weren't so bad but I have been slowly cutting back on the mirapex so each night gets a little worse. I have researched a lot and not able to find much which is why I posted something here. Thanks for your input, much appreciated!!!
     
    avatar
    beckie_33 replied to Jeweldino's response:
    I have a mild case of RLS and I have insomnia. I take Trazodone at night to help me sleep. Talking with my doctor I was told that the trazodone is ok to take during pregnancy and the problem i'd have is withdrawl symptoms the baby will have after he's born. But the symptoms are less if I breastfeed because the baby is still getting some of the meds through the breast milk and then I can slowly take myself off the meds and the baby should be fine.

    Maybe you can try Trazodone and see if that helps.
     
    avatar
    Jeweldino replied to beckie_33's response:
    Thanks, I will def. bring that up at my next appointment. I appreciate your input!!!!


    Spotlight: Member Stories

    My name is Nicole and I have been married to my husband Nate for 7 years. We have two boys named Luke and Alex. We thought we were done having kids un...More

    Helpful Tips

    Common Abbreviations on Pregnancy Exchanges
    New to the pregnancy exchanges and wondering what all those abbreviations stand for? Not anymore! Thanks to MNHall, for sorting everything ... More
    Was this Helpful?
    167 of 217 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.